# SDR CALA0200328

- Difficulty date: June 5, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 21,348 hours, 11,126 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 654511320
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG ACTUATOR BEAM ARM FAILED ULTRASONIC INSPECTION.  THE AFT LUG (ANTI-ROTATION PIN LUG) HAD A 3 INCH CRACK.  THE LT MLG ASSEMBLY WAS REMOVED AND REPLACED IAW MM 32-11-00.
